# SDR ASAA2015110813689

- Difficulty date: November 8, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,707 hours, 9,521 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AFTER START FLAPS, RECEIVED A MASTER CAUTION WITH WINDOW HEAT OVERHEAT ANNUNCIATED.  ACFT GROUNDED. SWITCHED THE LT FRONT WINDOW SENSOR TO THE SPARE POSITION.  LEFT WINDOW HEAT SYS, OPS CHECKS GOOD, REF MM TASK 30-41-00-71-801.  GROUND VERIFICATION CHECKS NORMAL.
